# SDR HNAA2025030700135

- Difficulty date: February 10, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 45,116 hours, 42,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2101 LH OMEGA BEAM FOUND CRACKED AT FR21.  REPAIRED IAW ETD 2025-145-901886 AND EO 1-53-25-0094
